# SDR DALA2023051603857

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N897DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32004
- Aircraft time: 15,108 hours, 6,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9725001) WINDOW FRAMES AT STA# 500F-500I, 500J-500K, AND 500K-500L ON RT SIDE DAMAGED BY LIGHTNING. R/R ALL THREE WINDOW FRAMES IAW B737 DWG 143A3150 REV:-, FASTENERS INSTALLED IAW B737 SRM 51-40-02 AND 51-40-03.
